| Model Number |
7700-700-000 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Imprecision (1307)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device's camera was inaccurate.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description